Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2021, Volume 66, Issue 3, Pages 581–588 (Mi tvp5447)  

Short Communications

On pathwise uniqueness for multidimensional McKean–Vlasov equations

A. Yu. Veretennikovab

a Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow
b National Research University "Higher School of Economics", Moscow

Funding Agency Grant Number
National Research University Higher School of Economics


DOI: https://doi.org/10.4213/tvp5447

Full text: PDF file (355 kB)
First page: PDF file
References: PDF file   HTML file

Received: 22.10.2020
Revised: 21.03.2021
Accepted:27.04.2021

Citation: A. Yu. Veretennikov, “On pathwise uniqueness for multidimensional McKean–Vlasov equations”, Teor. Veroyatnost. i Primenen., 66:3 (2021), 581–588

Citation in format AMSBIB
\Bibitem{Ver21}
\by A.~Yu.~Veretennikov
\paper On pathwise uniqueness for multidimensional McKean--Vlasov equations
\jour Teor. Veroyatnost. i Primenen.
\yr 2021
\vol 66
\issue 3
\pages 581--588
\mathnet{http://mi.mathnet.ru/tvp5447}
\crossref{https://doi.org/10.4213/tvp5447}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5447
  • https://doi.org/10.4213/tvp5447
  • http://mi.mathnet.ru/eng/tvp/v66/i3/p581

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:36
    References:2
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021